Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2020
Fatal hepatitis B reactivation in a patient receiving chemoradiation for cervical cancer.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dimond Colin, Negroiu Andreea, M Hughes David, Patel Jasmine
Аннотация
INTRODUCTION: Hepatitis B virus (HBV) infection remains a global public health threat, with approximately 257 million people suffering from chronic HBV infection worldwide in 2015. HBV reactivation is a known complication of immunosuppressive therapy in people suffering with chronic HBV. Medications commonly associated with HBV reactivation include B-cell depleting agents and anthracycline derivatives. There have been very few documented cases of chemoradiation inducing HBV reactivation among scientific literature.
CASE REPORT: A 44-year-old woman with chronic HBV infection and [FIGO] stage IIIB cervical cancer developed marked transaminitis and increased HBV viral load after receiving treatment with three doses of cisplatin and one dose of carboplatin with concurrent radiation for cervical cancer.Management and outcome: The patient was admitted for acute liver failure and quickly developed encephalopathy, with treatment complicated by coagulopathy, hypoglycemia, and metabolic acidosis. The patient remained unresponsive to maximal therapeutic efforts and was mechanically ventilated for airway protection. She subsequently died after experiencing ventricular tachycardia followed by asystole.
DISCUSSION: There are currently no standardized guidelines for the screening of HBV infection or prophylaxis treatment algorithm for patients undergoing chemoradiation. When initiating treatment with immunosuppressive therapy, it is important to screen all patients for chronic HBV infection and to work with an interdisciplinary team of oncologists, hepatologists, and pharmacists to initiate prophylactic antiviral therapy and closely monitor to minimize the risk of HBV reactivation.
CASE REPORT: A 44-year-old woman with chronic HBV infection and [FIGO] stage IIIB cervical cancer developed marked transaminitis and increased HBV viral load after receiving treatment with three doses of cisplatin and one dose of carboplatin with concurrent radiation for cervical cancer.Management and outcome: The patient was admitted for acute liver failure and quickly developed encephalopathy, with treatment complicated by coagulopathy, hypoglycemia, and metabolic acidosis. The patient remained unresponsive to maximal therapeutic efforts and was mechanically ventilated for airway protection. She subsequently died after experiencing ventricular tachycardia followed by asystole.
DISCUSSION: There are currently no standardized guidelines for the screening of HBV infection or prophylaxis treatment algorithm for patients undergoing chemoradiation. When initiating treatment with immunosuppressive therapy, it is important to screen all patients for chronic HBV infection and to work with an interdisciplinary team of oncologists, hepatologists, and pharmacists to initiate prophylactic antiviral therapy and closely monitor to minimize the risk of HBV reactivation.